Fourier transforms of the class $$\mathfrak{L}_p $$

Edwin Hewitt The University of Washington, Seattle, Washington

TBD mathscidoc:1701.332091

Arkiv for Matematik, 2, (6), 571-574, 1954.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ]
@inproceedings{edwin1954fourier,
  title={Fourier transforms of the class $$\mathfrak{L}_p $$ },
  author={Edwin Hewitt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417848809900},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={6},
  pages={571-574},
  year={1954},
}
Edwin Hewitt. Fourier transforms of the class $$\mathfrak{L}_p $$ . 1954. Vol. 2. In Arkiv for Matematik. pp.571-574. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417848809900.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved